# SDR REXA2025082200829

- Difficulty date: August 7, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND R/H AILERON SIDE BUSHING LUGS LABELED ""C"" AND ""F"" TO BE PREVIOUSLY OVERSIZED. REAMED R/H AILERON BUSHING LUG LABELED ""F"" TO 2ND OVERSIZE LUG DIAMETER (0.7818"") AND REAMED LUG LABELED ""C"" TO 4TH OVERSIZE DIAMETER (0.8130"") IAW REO 670-57-61-237 PERFORMED LPI ON RIGHT AILERON LUGS LABELED C AND F LUG BORES OAW BOMBARDIER REO 670-57-61-237 REV-- DATED 2017/07/25 STEP F.5. NO INDICATIONS NOTED AT THIS TIME. COMPLIED WITH STEP F(7) OF BOMBARDIER REO 670-57-61-237 REV. -- DATED 2017-07-25. STEP F(7) - FABRICATED (QTY. 2) O/S AILERON BUSHINGS (P.N. S10009-225Y) USING MATERIAL AMS5659 15-5PH H1000 (P.O. 5-38110). PERFORMED LPI ON RIGHT AILERON LUGS LABELED C AND F NEWLY FABRICATED BUSHING IAW BOMBARDIER REO 670-57-61-237 REV-- DATED 2017/07/25 STEP F.9. NO INDICATIONS NOTED AT THIS TIME. APPLIED BRUSH CAD-PLATING TO 2EA. NEW BUSHINGS LABELED ""C"" AND ""F"" IAW STEP F.(7) OF BOMBARDIER GREO 670-57-61-237 REV -- DATED 2017-07-25. COMPLIED WITH REMAINING STEPS F(10-13) AND STEP G OF BOMBARDIER GREO 670-57-61-237 REV --
